# SDR SWAA2025042219927

- Difficulty date: March 31, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 71,789 hours, 42,723 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR STRUCTURE BEAM 141A6536-14; #4 BEAM IS CRACKED IN RADIUS AT AFT HANDLE BOX MOUNT.<[01] REMOVED SERVICE DOOR BEAM #4 I/A/W SRM 51-40-02-0G-0 INSTALLED NEW FWD SERVICE DOOR BEAM #4 ON EA 5241-C-14093-NG STEP 2 I/A/W SRM 51-40-02-0G-0 AND BOEING DWG 141A6516 REV B;[02] VERIFIED ITEM 1 AUDIT C/W
